# SDR AU990328

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Spring
- Part number: 83231020003
- Condition: Broken
- Location: Mlg Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR DOOR SPRING BROKEN AND FOULING ON DOOR ACTUATING ROD PN 83231014-003.
